# SDR P5CA9600834

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Rt Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ABOVE THE ACCORDIAN SEAL STRIKE PLATE ON RIGHT FUSELAGE BODY FAIRING.  REPAIRED PER BAC SRM 51-40-09.
